# SDR DALA13002356307

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1180 TENSION TIE,  FOUND ONE CRACK AT STEEL PLATE, UPPER ROW 7TH FASTENER HOLE FROM OTBD.   STEEL PLATE REMOVED IAW SRM 51-40-02.  FABRICATED IAW DWG 65B09631 REV AG AND INSTALLED SRM 51-40-02.
